# SDR CALA2009111300682

- Difficulty date: November 13, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N37018
- Make and model: Boeing 777224
- Aircraft serial: 31680
- Aircraft time: 38,871 hours, 4,085 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Contaminated
- Location: Ac System
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RIGHT AFTER ENGINE START AND THE START OF TAXI, BOTH THE COCKPIT AND CABIN FILLED WITH VERY ACRID SMELLING SMOKE.  STARTED TO CLEAR UP ON RETURN TO THE GATE.  PERFORMED TASK 21-00-01-100-801, OIL CONTAMINATION REMOVAL FROM AIR CONDITIONING AND PNEUMATICS SYSTEMS.  ALL SYSTEM CLEARED, NO SMELL OF OIL CONTAMINATION FOUND.
